# SDR ASAA2017121922958

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 48,519 hours, 22,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L-1 DOOR HAS BROKEN LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSY PER MM 33-51-01-960-801 - OPS NORMAL.
